# SDR IXXA09SMN088S

- Difficulty date: August 11, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND MAIN CARGO COMPARTMENT CORROSION ON LONGERON 22 RT AT STATION 1530.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED LONGERON. CLEANED, TREATED, AND PRIMED AREA AND LONGERON. INSTALLED NEW LONGERON IAW SRM CHAPTER 53-5-2 FIGURE 5 SHEET 1, SRM 51-1-8 PAGES 17-18, 53-2-0 PAGE 2P, SRM 51-1-21, 51-1-20D, SRM 51-1-8B, AND SRM 51-3-1.
